Resultados globales: 2 registros encontrados en 0.04 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
Limit cycles bifurcating from a family of reversible quadratic centers via averaging theory / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Nabavi, Arefeh (Isfahan University of Technology. Department of Mathematical Sciences (Iran)) ; Mousavi, Marzieh (Isfahan University of Technology. Department of Mathematical Sciences (Iran))
Consider the class of reversible quadratic systems x· = y, y· = -x + x²+ y² - r², with r > 0. These quadratic polynomial differential systems have a center at the point ((1 -√(1+4r²)/2, 0) and the circle x² + y² = r² is one of the periodic orbits surrounding this center. [...]
2020 - 10.1142/S0218127420500510
International Journal of Bifurcation and Chaos, Vol. 30, Issue 4 (March 2020) , p. 2050051  
2.
15 p, 434.9 KB New Family of Centers of Planar Polynomial Differential Systems of Arbitrary Even Degree / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mousavi, Marzieh (Isfahan University of Technology. Department of Mathematical Sciences) ; Nabavi, Arefeh (Isfahan University of Technology. Department of Mathematical Sciences)
The problem of distinguishing between a focus and a center is one of the classical problems in the qualitative theory of planar differential systems. In this paper, we provide a new family of centers of polynomial differential systems of arbitrary even degree. [...]
2019 - 10.1007/s10883-019-09432-x
Journal of Dynamical and Control Systems, Vol. 25, issue 4 (Oct. 2019) , p. 619-630  

Vea también: autores con nombres similares
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.